# SDR DALA2021111507051

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 61,977 hours, 8,115 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 DENT UPPER FWD PYLON SKIN LH PYLON. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS LOC UPPER FWD SKIN ON LH PYLON RIB 01 TO RIB J08 SECTION 1 AS PER ER/A 595358-14. (2016071)
